# SDR U0GA2008073177618

- Difficulty date: July 31, 2008
- Submitted: April 8, 2009
- Operation: General aviation
- Aircraft: N576EH
- Make and model: Skrsky S76A
- Aircraft serial: 760212
- Engine: Tmeca ARRIEL1
- System (JASC): 3340 · Exterior Lighting
- Part: Search Light
- Condition: Smoke
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SEARCHLIGHT CIRCUIT BREAKER POPPED, RESET AND PILOTS DETECTED SMOKE.  OPENED CIRCUIT CONTINUED FLIGHT WITH NO FURTHER ODOR OF SMOKE.  NORMAL ACFT SHUTDOWN.
